Are you taking any type of benzodiazepine (valium,xanax, etc)? or have you recently quit taking any bentos? Benzo withdrawal can cause all the symptoms u speak of….
Member has chosen to not make this information public.
Member not yet following any Pages.
I agree, I no longer use a Shrink they have turned into pill pushers, A Phd Psychologistsor a good therapist knows how the brain works….and yes I have done hours and hours of therapy. I have yet to find one or anybody who deals with the Benzo crisis.
Are you stable now? I did 36 TMS treatments last summer and as certainly improved my depression/aniety. TMS stands for Transcranial Magnetic Stimulation and is completely non evasive. While I wished I had cut my high dose of Klonopin before I did it I do believe it helped then and today. It is FDA approved for depression only at this time.
Perhaps seek referral to a neurologist?. I too take 3 mg Klonopin down from 4mg beginning Oct 1, 2019. Also consider filing a complaint to any pertinent organization. I am not a doctor so just opinion advice. Most important is find ANY md, pa, or NP who will prescript. A visit to the the ER maybe your last resort? Taper should generally be 5 to 10% over a period which best works for you. ASHTON MANUAL download advised also.